# SDR DLM90050157

- Difficulty date: March 12, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 28,680 hours, 15,032 cycles
- Engine time: 28,687 hours, 15,036 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part serial: DL3049
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QTY LOW LT HAND.  FOUND NR 1 BRAKE ASSEMBLY LEAKING FROM THE SIX O`CLOCK POSITION.  REMOVE AND REPLACE NR 1 BRAKE ASSY AND SERVICED LT HYDRAULIC SYSTEM AS PER AMM.  NO LEAKS FOUND.
